# SDR IXXA20250811042

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N607AZ
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 89,782 hours, 12,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Part time: 89,782 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ON CONTROL PEDESTAL INOPERATIVE. REMOVED AND REPLACED EMERGENCY FLASHLIGHT ON CONTROL PEDESTAL IN ACCORDANCE WITH BOEING 767 AIRCRAFT MAINTENANCE MANUAL 25-64-00. OPERATIONAL CHECK GOOD.
